# SDR 07FDEA04032

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57970330002
- Condition: None
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD REPAIR ON LT INBOARD FLAP AT END RIB 21.  CUSTOMER DECISION TO FINAL REPAIR PER SB A310-57-2055, REPLACEMENT OF END RIB 21.
